Results 31 to 40 of about 513,855 (110)

Generalized Harmonically Convex Fuzzy-Number-Valued Mappings and Fuzzy Riemann–Liouville Fractional Integral Inequalities

open access: yesMathematics, 2023
We propose the concept of up and down harmonically convex mapping for fuzzy-number-valued mapping as our main goal in this work. With the help of up and down harmonically fuzzy-number convexity and the fuzzy fractional integral operator, we also show the
Muhammad Bilal Khan   +4 more
doaj   +1 more source

Jensen, Hermite–Hadamard, and Fejér‐Type Inequalities for Reciprocally Strongly (h, s)‐Convex Functions

open access: yesJournal of Mathematics, Volume 2023, Issue 1, 2023., 2023
This paper aims to present a generalized and extended notation of convexity by unifying reciprocally strong convexity with (h, s)−convexity. We introduce the concept of reciprocally strongly (h, s)−convex functions and establish some of their fundamental properties. In addition, we establish various inequalities, including Jensen, Hermite–Hadamard, and
Yujun Wang   +4 more
wiley   +1 more source

The Properties of Harmonically cr-h-Convex Function and Its Applications

open access: yesMathematics, 2022
In this paper, the definition of the harmonically cr-h-convex function is given, and its important properties are discussed. Jensen type inequality, Hermite–Hadamard type inequalities and Fejér type inequalities for harmonically cr-h-convex functions are
Wei Liu   +3 more
doaj   +1 more source

New Fractional Inequalities through Convex Functions and Comprehensive Riemann–Liouville Integrals

open access: yesJournal of Mathematics, Volume 2023, Issue 1, 2023., 2023
In most fields of applied sciences, inequalities are important in constructing mathematical systems and associated solution functions. Convexity also has a significant impact on an assortment of mathematical topics. By utilizing a comprehensive version of Riemann–Liouville integrals and the functions’ convexity condition, we present and prove novel ...
Abd-Allah Hyder, Çetin Yildiz
wiley   +1 more source

Refinements of the integral Jensen’s inequality generated by finite or infinite permutations

open access: yesJournal of Inequalities and Applications, 2021
There are a lot of papers dealing with applications of the so-called cyclic refinement of the discrete Jensen’s inequality. A significant generalization of the cyclic refinement, based on combinatorial considerations, has recently been discovered by the ...
László Horváth
doaj   +1 more source

On new generalized unified bounds via generalized exponentially harmonically s-convex functions on fractal sets

open access: yesAdvances in Difference Equations, 2021
The visual beauty reflects the practicability and superiority of design dependent on the fractal theory. Based on the applicability in practice, it shows that it is the completely feasible, self-comparability and multifaceted nature of fractal sets that ...
Yu-Ming Chu   +4 more
doaj   +1 more source

Some New Estimates of Fuzzy Integral Inequalities for Harmonically Convex Fuzzy-Number-Valued Mappings via up and down Fuzzy Relation

open access: yesAxioms, 2023
In this article, the up and down harmonically convex fuzzy-number-valued mapping which is a novel kind of harmonically convex fuzzy-number-valued mapping is introduced.
Muhammad Bilal Khan   +4 more
doaj   +1 more source

Hermite-Hadamard-type Inequalities for Increasing Convex-along-rays Functions [PDF]

open access: yes, 2001
Some inequalities of Hermite-Hadamard type for increasing convexalong-rays functions are given. Examples for particular domains including triangles, squares, and the part of the unit disk in the first quadrant are also ...
Dragomir, Sever S   +2 more
core   +3 more sources

On Some New AB-Fractional Inclusion Relations

open access: yesFractal and Fractional, 2023
The theory of integral inequality has gained considerable attention due to its influential impact on several fields of mathematics and applied sciences. Over the years, numerous refinements, generalizations, and extensions of convexity have been explored
Bandar Bin-Mohsin   +3 more
doaj   +1 more source

Hermite–Hadamard and Fractional Integral Inequalities for Interval-Valued Generalized p-Convex Function

open access: yesJournal of Mathematics, 2020
In the present paper, the new interval-valued generalized p convex functions are introduced. By using the notion of interval-valued generalized p convex functions and some auxiliary results of interval analysis, new Hermite–Hadamard and Fejér type ...
Zhengbo Li   +3 more
doaj   +1 more source

Home - About - Disclaimer - Privacy